# SDR AALA202412234669

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 19,686 hours, 5,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD 831 DOOR EMERG ACCUMULATOR BELOW LIMITS. MAINTENANCE SERVICED L1 DOOR ACCUMULATOR IAW AMM 52-10-00.
